Delta-composantes des espaces de modules de revêtements  [ Delta-components of moduli spaces of covers ]
Journal de théorie des nombres de Bordeaux, Volume 24 (2012) no. 3, p. 557-582

We are interested in irreducible components of moduli spaces of G-covers and their fields of definition. Our results allow us to build, for any finite group, such components defined over . Our method provides a large scope for the ramification type of the covers. These components are obtained by deforming certain covers of the boundary of the moduli spaces. Finally, these components are also compatible in a tower of Hurwitz spaces; we get projective systems of components of the modular tower.

Nous nous intéressons aux composantes irréductibles des espaces de modules de G-revêtements et à leurs corps de définition. Nos résultats permettent de construire, quel que soit le groupe fini, de telles composantes définies sur . Notre méthode laisse de plus une grande latitude quant au type de ramification des revêtements. Ces composantes sont obtenues par déformation de certains revêtements du bord des espaces de modules. Enfin, ces composantes sont aussi compatibles dans une tour d’espaces de Hurwitz ; nous obtenons des systèmes projectifs de composantes de la tour modulaire définis sur .

DOI : https://doi.org/10.5802/jtnb.811
Classification:  12F12,  14H30,  14H10,  14D15
@article{JTNB_2012__24_3_557_0,
     author = {Cau, Orlando},
     title = {Delta-composantes des espaces de modules de rev\^etements},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {24},
     number = {3},
     year = {2012},
     pages = {557-582},
     doi = {10.5802/jtnb.811},
     mrnumber = {3010629},
     zbl = {1268.14029},
     language = {fr},
     url = {http://www.numdam.org/item/JTNB_2012__24_3_557_0}
}
Cau, Orlando. Delta-composantes des espaces de modules de revêtements. Journal de théorie des nombres de Bordeaux, Volume 24 (2012) no. 3, pp. 557-582. doi : 10.5802/jtnb.811. http://www.numdam.org/item/JTNB_2012__24_3_557_0/

[1] J. Bertin et M. Romagny, Champs de Hurwitz. A paraître aux Mémoires de la SMF.

[2] J. S. Birmann, Braids, Links, and Mapping Class Groups. Annals of Mathematics Studies, Princeton University Press, 1975. | MR 375281 | Zbl 0305.57013

[3] P. Dèbes, Arithmétique et espaces de modules de revêtements. Proceedings of the Number Theory conference in Zakopane, (K. Gyory, H. Iwaniec and J. Urbanowicz ed.), Walter de Gruyter, (1999), 75–102. | Zbl 0941.14007

[4] P. Dèbes, Arithmétique des revêtements de la droite. Notes de cours DEA/Master, chapitres 1–8, 275 pages, 2009. http://math.univ-lille1.fr/~pde/pub.html

[5] P. Dèbes and M. Emsalem, Harbater-Mumford components and towers of moduli spaces. J. Math. Inst. Jussieu 5/03 (2006), 351–371. | MR 2243760 | Zbl 1101.12003

[6] B. Deschamps, Existence de points p-adiques pour tout p sur un espace de Hurwitz. In Recent Developments in the Inverse Galois Problem Contemporary Math 186 (1995), 217–238. | MR 1352274 | Zbl 0838.14019

[7] M. Emsalem, Espaces de Hurwitz. In Arithmétique des revêtements algébriques, Proceedings des Journées " Revêtements" (St-Etienne (2000)), Séminaires et Congrès 5 (2001), 63–99. | MR 1924917 | Zbl 1078.14521

[8] M. Emsalem, Groupoïde fondamental de courbes stables. Preprint.

[9] M. Fried, Introduction to modular towers. In Recent Developments in the Inverse Galois Problem, Comtemporary Math. 186 (1995), 111–171. | MR 1352270 | Zbl 0957.11047

[10] M. Fried and M. Jarden, Field arithmetic. Ergeb. der Math. 3. Folge, Band 11, Springer Verlag, 2004. | Zbl 0625.12001

[11] M. Fried and R. Biggers, Moduli Spaces of Covers of 1 and Representations of the Hurwitz Monodromy Group. J. für die reine und angew. Math 335 (1982), 87–121. | MR 667463 | Zbl 0484.14002

[12] M. Fried and H.Völklein, The inverse Galois problem and rational points on moduli spaces. Math. Annalen 290 (1991), 771–800. | MR 1119950 | Zbl 0763.12004

[13] D. Harbater, Patching and Galois theory. MSRI Publications series 41, 313–424, Cambridge University Press, 2003. | MR 2012220 | Zbl 1071.14029

[14] S. Wewers, Construction of Hurwitz spaces. PhD Thesis, Essen, 1998. | Zbl 0925.14002